By sisson Latest Reply 2011-09-17 22:44:55 -0500
Started 2011-09-15 18:43:33 -0500

Hi Eeveryone

The other day I was wacthing tv and they had annouch that ACTO CAUCEES CANCER IN THE BLADER! Have any of you heard or read about it? How long
do we have to be on it? I don't know about any of you but I am worried because I am back on it and have been for awhile. So check up on it.

11 replies

sheriden 2011-09-16 01:04:31 -0500 Report

I just read the article that jaybee52 posted looks like there is not much of a choice on the matter, I take 30 mg a day of Actos and 5 mg of onglyza it is kind of sad that we have to take things that can cause other much worse things I am going to speak to my doctor about this. But if there is no choice what do we do? Thanks for bringing it to our att. blessings

Carol2x 2011-09-17 22:44:55 -0500 Report

I am on Actos-15mg and 10mg Glipizide ER daily. No problem with that so far. All meds have some side effects. I was on Avandia for a little while before I had the doctor switch to Actos. My heart is OK-no problems there. Wieght gain when I first started the meds-still hard to lose-doctor says it is the meds-figures.

jayabee52 2011-09-15 20:40:50 -0500 Report

You may have no problem with it. It is a side effect and not all side effects strike everyone. You said you are BACK on it.

Here's a news article from June 16 about Actos and the potential for bladder cancer:

What you may have seen on TV was the injury lawyers advertising for clients to sue the pharamaceutical companies so they ( the lawyers ) can get rich off of your misfortune. Generally speaking, in a class action suit, the injured individual gets a pittance of the class action award, while the lawyers divide up the lion's share of the award.

It is something to ask your Dr about when next you see him/her, and ask if Dr is monitoring you for bladder cancer. It doesn't always show up immediately.

I pray you have no such problem


Mickie G
Mickie G 2011-09-17 22:31:21 -0500 Report

Thank you for the information. I was confused and more than a little scared to go back on it. I will discuss it with my Dr next week.

sheriden 2011-09-16 01:05:25 -0500 Report

Thanks for posting the article on Actos, you are a sweetheart.

jayabee52 2011-09-16 17:32:19 -0500 Report

My heart is not the only thing that is sweet! LoL! as a PWD my whole body is sweet — too sweet LoL! Seriously now — Thanks for your kind words!

flipmom 2011-09-15 18:53:38 -0500 Report

hi. sorry i think you need to contact your doctor asap!! its been recalled and need to stop taking it according to them… they should already been contacted you about it! goodluck to u!

Next Discussion: 4 Weeks Yesterday »